Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 9 (1996), Issue 4, Pages 427-437
http://dx.doi.org/10.1155/S1048953396000378

On the regularity of many-particle dynamical systems perturbed by white noise

1Michigan State University, Department of Statistics and Probability, East Lansing 48824-1027, MI, USA
2Ukrainian Academy of Sciences, The Institute of Mathematics, Kiev, Ukraine

Received 1 May 1996; Revised 1 October 1996

Copyright © 1996 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Anatoli V. Skorokhod, “On the regularity of many-particle dynamical systems perturbed by white noise,” Journal of Applied Mathematics and Stochastic Analysis, vol. 9, no. 4, pp. 427-437, 1996. doi:10.1155/S1048953396000378